# SDR AALA2018070539025

- Difficulty date: June 24, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL, FRAME 16, STRINGER 10R.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11, AND DRAWING D53112300.
